sofriggencoolx (sofriggencoolx) wrote in vaginapagina,
sofriggencoolx
sofriggencoolx
vaginapagina

Pregnancy Worries -_-

Totally just wrote this and deleted it somehow... but.

SO I started taking the pill about a month and a half ago. I'm not proving to be a huge fan, as it has killed my libido almost entirely. I've only had sex a handful of times since starting it and have taken the pill without fail.

SO yesterday I started getting cramps, like right before my period but not as strong. Yet my periods not due for anothing two weeks. And it happened again today. And my vagina hurt, if that makes any sense.

Could I be pregnant? or is there anyway this is a side effect of the birth control or something else entirely. I know the chances of getting pregnant on the pill are slim but there has to be someone that is that statistic. and I really don't want to be it -_-. getting pregnant would be horrible for me right now

I plan to stop taking the pill but I dont want to mess up my schedule any more than it may be
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments